# SDR CA960131202

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 369H56555
- Condition: Failed
- Location: Blower Assembly
- Part time: 950 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)UPPER BEARING OF OIL COOLER BLOWER ASSEMBLY FAILED CAUSING LOSS OF BELT TENSION AND VIBRATION. BEARING DID NOT SEIZE, INDICATIONS TO PILOT WERE A BANG FOLLOWED BY SQUEALING OF THE BELT AND RUMBLING OFTHE BLOWER ASSEMBLY. A PRECAUTIONARY LANDING WAS CARRIED OUT. THERE WAS NO LOSS OF POWER OR CONTROL OF AIRCRAFT.
